MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. - GLASGOW STRATUS CS

SIEMENS HEALTHCARE DIAGNOSTICS INC. - GLASGOW STRATUS CS
Model Number 10444834
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they received a discrepant high ctni (troponin) result compared to repeat testing of the same sample on the same instrument and new samples on other non-siemens devices.There is no report of injury due to this event.
 
Additional Manufacturer Narrative
Siemens has requested further information and instrument files for further investigation.The customer is currently operational.The cause of this event is unknown.
 
Additional Manufacturer Narrative
Siemens has completed the investigation into alleged discrepant ctni results.The root cause was unable to be determined for the falsely elevated ctni results on stratus cs sn (b)(6).The log file for the day of the escalated event was not available for analysis.A review of internal performance data for test pak showed that the testpak lot is working as expected.The customer provided log file for the instrument containing a week worth of data following the day of escalated event.No system performance related anomaly was detected and system appears to be functioning as intended.The cause of this event is unknown.

Brand Name
STRATUS CS
Common Device Name
STRATUS CS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC. - GLASGOW
500 glasgow business community
po box 6101
newark DE 19714
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders-bartly rd.
flanders NJ 07836
Manufacturer Contact
thomas myers
2 edgewater drive
norwood, MA 02062
MDR Report Key15365172
Report Number3002637618-2022-00057
Device Sequence Number20452710
Product Code MMI
UDI-Device Identifier00842768024863
UDI-Public00842768024863
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number10444834
Device Catalogue Number10444834
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2022
Supplement Date Received by Manufacturer09/23/2022
Initial Report FDA Received Date09/06/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown